Mayo Clinic Connect
Hi everyone. I completed chemo treatments on December 19 and still have neausea. Has anyone else suffered from this? I’m wondering if it could also be the radiation treatments. I have 3 more to go. Or is it just anxiety and fear?
How are you doing with the nausea? I noticed that you got quite a bit of advice from members in other discussions about possible causes for the nausea, i.e., is it being caused by other medications you're taking such as pain meds. It is possible that anxiety and fear are contributing to making you feel nauseous. Have you spoken to your oncologist about the persisting nausea?
Hi Colleen. I am starting to believe it's anxiety. My oncologist has put me on anti anxiety meds which seem to be helping. Tomorrow I start anastrozole which scares me too. I've read side effects people have had and I'm praying it doesn't happen to me.
Liked by Colleen Young, Connect Director, cancersucks
Jump to this post
Good luck with the medication , the side effects don’t start right away and not everyone is affected . I was after 2 months . Don’t stress about it now expect some side effects like horrible hot flashes . But once quality of life is affected you have to decide how you want to live . It is your life . Start exercise now before you start meds I heard it helps . God bless you and heal you
Liked by trixie1313
version 184.108.40.206.3.2Page loaded in 0.633 seconds